MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE E CATH; PERIPHERAL NERVE BLOCK, CONTINUOUS

PAJUNK GMBH MEDIZINTECHNOLOGIE E CATH; PERIPHERAL NERVE BLOCK, CONTINUOUS
Model Number 211185-40E
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn# (b)(4).E-cath was pulled last night from a cognitively impaired patient.The catheter was used on a supraclavicular block that was indwelling for 6 days.It was reported to dr.(b)(6) that the catheter was an "easy out" upon removal.Upon removal, it was observed that the tip may be missing and a picture was taken and sent to dr.(b)(6).(picture will be forwarded on as well.).Catheter was thrown away and is not available for inspection.In looking at the picture it appears that not only is the tip missing but the catheter appears to have been stretched as well.At the time of this reporting the patient is said to be asymptomatic.Dr.(b)(6) has requested additional details about the catheter material (whether or not inert) and recommendations on next steps and whether removal of tip need be attempted.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation report this file is considered as closed.Attachment: [2018-09-20_577_291-18_9611612-2018-00034fu_report.Pdf].
 
Event or Problem Description

Brand Name
E CATH
Common Device Name
PERIPHERAL NERVE BLOCK, CONTINUOUS
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7808036
Report Number9611612-2018-00034
Device Sequence Number11130038
Product Code BSO
UDI-Device Identifier14048223025298
UDI-Public14048223025298
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K152952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211185-40E
Device Catalogue Number211185-40E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;